# SDR AALA20090423TUL40

- Difficulty date: April 6, 2009
- Submitted: April 29, 2009
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 69,036 hours, 31,787 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 5910081137
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 BEAM OF FORWARD PASSENGER DOOR CRACKED.  INSTALLED DOUBLER REPAIR ON NR 7 DOOR BEAM PER ESO 80172 AND SRM 52-05-06.
